Record:   Prev Next
書名 Journal of numerical mathematics
出版項 Utrecht ; Boston : VSP, c2002-
國際標準期刊編號 1570-2820
1569-3953 (Online)
book jacket

館藏地數學所圖書室
Lib. Has10(2002)-22(2014), 2015年起E-Journal

館藏地 索書號 處理狀態 OPAC 訊息 條碼
 數學所圖書室  v.10 (2002)    館內使用    30340100359961
 數學所圖書室  v.11 (2003)    館內使用    30340100359979
 數學所圖書室  v.12 (2004)    館內使用    30340100377278
 數學所圖書室  v.13 (2005)    館內使用    30340100391261
 數學所圖書室  v.14 (2006)    館內使用    30340100407836
 數學所圖書室  v.15 (2007)    館內使用    30340100415813
 數學所圖書室  v.16 (2008)    館內使用    30340100430929
 數學所圖書室  v.17 (2009)    館內使用    30340100438856
 數學所圖書室  v.18 (2010)    館內使用    30340100445208
 數學所圖書室  v.19 (2011)    館內使用    30340100448087

說明 v. ;
Quarterly
Vol. 10, no. 1 (2002)-
附註 Description based on surrogate; title from cover
先前题名 East-West journal of numerical mathematics 0928-0200 (DLC)sn 93023766 (OCoLC)28557160
主題 Numerical calculations -- Periodicals
Numerical analysis -- Periodicals
Record:   Prev Next